# SDR SWIA201232429

- Difficulty date: December 21, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 27,795 hours, 23,334 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT PACK HIGH PRESSURE WHEN THROTTLES ARE ADVANCED.  (FLT 5322)  PERFORMED OPERATIONAL CHECK OF LEFT ENGINE PRSOV AND LEFT PACK IAW AMM.  NO FAULTS FOUND.
